# SDR GTIA2015021001503

- Difficulty date: February 10, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 31,802 hours, 15,170 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR JUMP SEAT OVERHEAD OXYGEN PANEL DOOR DEPLOYED.  ACCOMPLISHED OPS CK OF MANUAL RELEASE IAW AMM 35-23-00-710-001-A, TESTED OK.
